Shown: posts 1 to 4 of 4. This is the beginning of the thread.
Posted by sheilac on May 17, 2012, at 15:40:11
Saw a therapist today and she confirmed what I already kinda knew - my pdoc is trying to retire and do daily outpatient only!
I may go back and see my old Pdoc (even though he made me a little frustrated).
She thought that I definitely have depression, anxiety and agoraphobia. She said there is a lot more to cover in next session for her to really tell what else is going on.
My sister who is a pharmacy tech yelled at me when she found out that I was taking Wellbutrin (which I WILL NEVER take again!). Even a tiny dose gave me such unbelievable anxiety that I thought I would die. My sister said considering we have family heart issues I probably shouldn't be taking it.
Oh well. I know I have to cut back and maybe out of the Trileptal due to the depression it is causing.
I think my old Pdoc wanted me to try low dose Abilify. Who knows. Even my therapist said my current meds ARE NOT working.
Posted by Phillipa on May 17, 2012, at 18:29:10
In reply to Saw therapist today..., posted by sheilac on May 17, 2012, at 15:40:11
Sheila agoraphobia is anxiety based. And for me wellbutrin was definitely a stimulant. Trileptal only took 150mg of it but no side effects? Why did you leave the old pdoc? Phillipa
Posted by Sheilac on May 18, 2012, at 6:18:32
In reply to Re: Saw therapist today... » sheilac, posted by Phillipa on May 17, 2012, at 18:29:10
Haven't left old pdoc yet. She will be leaving me soon to retire so I need to start looking for new doc.
I never realized that I had agoraphobia, but now looking back, I think I have experienced it since childhood.
The Wellbutin made me nuts, crazed with so much nervousness! I do t know why I let her give me that.
300mg of Trileptal and 300mg lithium a day along with Klonopin for stressful situations (4 funerals in 8 months) has helped, but now Trileptal makes me feel depressed.
Adderall didn't make me feel anything like Wellbutin. Maybe the solution for now is to cut back on Trileptal and/or add back on small dose of extended release Adderall.
I have a feeling if I see my old pdoc he might want to replace lithium and Trileptal with low dose Abilify. I don't know.
Posted by Phillipa on May 18, 2012, at 21:02:15
In reply to Phillipa- Re: Saw therapist today..., posted by Sheilac on May 18, 2012, at 6:18:32
I'm sorry about all the loses you have experienced lately. Maybe you haven't grieved? But wellbutrin in my opinion isn't for those with anxiety. I ended up in the hospital after one week on it. Phillipa
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.